# SDR AALA202402267978

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 69,555 hours, 32,284 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61375
- Part serial: 613704478
- Condition: Defective
- Location: Rudder Trim
- Part time: 45,063 hours, 17,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB WHEN ENGAGING AUTOPILOT, RUDDER TRIM RESET TO 0.0 (ZERO) AND AIRCRAFT WAS IN AN AIRCRAFT WAS GROUNDED: SLIP WITH SEVERAL DEGREES OF BANK. DISENGAGED AUTOPILOT, MANUALLY TRIM THE RUDDER, AND RE-ENGAGED THE AUTOPILOT. RUDDER TRIM SEEMED TO FUNCTION WITH SOME BANK. REMOVED AND REPLACED RUDDER TRIM ACTUATOR.
